# SDR SWAA2015033037978

- Difficulty date: March 28, 2015
- Submitted: March 30, 2015
- Operation: Air carrier
- Aircraft: N655WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 28400
- Aircraft time: 56,093 hours, 44,090 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Handle
- Part number: 6938200
- Condition: Dirty
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LANDING GEAR INDICATOR LIGHTS SHOWED THREE GREEN & THREE RED ON SHORT FINAL, AFTER GO AROUND FWD GEAR CYCLED.  REMOVED DEBRIS ON GEAR HANDLE IAW SIP.
